Exclusive: Missoula Youth Illegally Injected-Contracts Graves’ Disease

2
377

This article was written and submitted by the father of a teen who was illegally injected with the “Pfizer Vaccines” by the Missoula City-County Health Department.

“At the beginning of last May, I started noticing her complaining of symptoms which included heart palpitations, black spots in her field of vision, struggling to stay awake, not being able to eat or drink anything, and she complained of severe headaches. Her behavior became erratic. It was like she became a different person in a short period of time.

It was not long after I discovered that she had been taken to the Missoula City-County Health Department and was injected with a “Pfizer Vaccine” two times on two different occasions. She was released from her high school (Big Sky High School in Missoula) to her brother, in which I had previously had a discussion (with the school) that she was not to be released to him after they released her from a track meet the year before without my knowledge. They were clearly aware of this; however, she was released into his care anyway. I was not notified on either day when she was injected with the Pfizer shots, and when she got to the health department, they had her brother (who has disabilities) sign a form with his real name and where he gave them his ID.

When I confronted the nurse who injected my daughter illegally she remarked, “You should be grateful for what I did” (meaning shot my daughter full of Pfizer toxins.) The nurse just continued to make weak excuses.

My daughter has never been sick in her life with anything remotely close to this, and the side effects took hold not long after she was illegally “vaccinated” with the toxic Pfizer injections. From there, I took her to a heart specialist, where she was diagnosed with ‘Vasovagal Syncope,’ and her symptoms continue to worsen to this day.

“Vasovagal syncope (vay-zoh-VAY-gul SING-kuh-pee) occurs when you faint because your body overreacts to certain triggers, such as the sight of blood or extreme emotional distress. It may also be called neurocardiogenic syncope.

The vasovagal syncope trigger causes your heart rate and blood pressure to drop suddenly. That leads to reduced blood flow to your brain, causing you to briefly lose consciousness.” ( Source Mayo Clinic) click here.

About a month ago, we took her in to see a new doctor and her thyroid levels came back abnormal. Three weeks later, we took her back in, and they were far worse, so we then proceeded to take her to an endocrinologist in Kalispell, where she was diagnosed with Graves’ Disease. She now has to consume extremely harsh medication, and the rest of her life will be deeply affected because of this. (You can read about Graves’ Disease by clicking here.)

To this day, the Missoula City-County Health Department, the police, the mayor, and anyone involved refuse to take responsibility and have left my daughter abandoned, sick, and without any help. They fear-monger children and use the “Covid Vaccine” as false salvation until they become ill from this poison and then they are just swept under the rug when the damage manifests.




A CALL TO ACTION:

Bringing you conservative news and commentary means it is tough out there on social media. We’re constantly getting kneecapped and constrained by tech companies who find the truth intolerable, resulting in our reach being severely throttled.

For this reason, please consider supporting us directly. If you like what you are reading and desire to to see more, please support our work here.


Stay informed. Subscribe today.
Enter your email address below.

[yikes-mailchimp form="1"]



2 COMMENTS

  1. The “holier than thou” medical people should be criminally charged. You cannot “unvax” and the still have no idea of the long term (or short term) side effects are.

LEAVE A REPLY

Please enter your comment!
Please enter your name here